# SDR USAA030214

- Difficulty date: October 17, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Part time: 48,679 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RADIAL STIFFENER CORRODED 2 INCH BY 1 INCH AREA, AFT PRESS BULKHEAD STATION 1016 AT BL 0.  INSTALLED SPLICE SECTION AND REPAIR DOUBLERS PER EO 5302V112 AND BOEING DWG 65C28106 AND EA 77188.  (M)
